# SDR A6WA202308238649

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 42,256 hours, 41,679 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 50105711
- Part serial: JUL02998
- Condition: Damaged
- Location: Mlg
- Part time: 28,648 hours, 27,399 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO GATE, HIT POTHOLE RESULTING TO BOTH RIGHT TIRES BLOWN ON. TAXI WAY A ABEAM A14. BTMS INDICATIONS 4,3,3,3.  AIRCRAFT REMOVED FROM SERVICE.  CW TIRE BURST INSPECTION OF #3 AND #4 TIRE AIW AMM 05-51-29 NO DEFECTS NOTED. REF 362958-4 AND 362599-1 FOR PERMANENT INSTALL OF #3 AND #4    MLG TIRES.  R&R #3 MLG TIRE IAW AMM 32-41-01 AND AWAC SUP 12-015J  C/W THE MO16      INSTRUCTIONS THE SPACER AND WASHER WERE RETAINED FROM THE REMOVED WHEEL ASSY AND USED ON THE INSTALLED WHEEL ASSY P/N 5010571-1, S/N OFF JUL02-4998, S/N ON S-SEP11-08
